A study in quantitative equidistribution on the unit square (Q5041532): Difference between revisions
From MaRDI portal
ReferenceBot (talk | contribs) Changed an Item |
Normalize DOI. |
||
Property / DOI | |||
Property / DOI: 10.4064/aa220224-25-7 / rank | |||
Property / DOI | |||
Property / DOI: 10.4064/AA220224-25-7 / rank | |||
Normal rank |
Latest revision as of 15:42, 30 December 2024
scientific article; zbMATH DE number 7601567
Language | Label | Description | Also known as |
---|---|---|---|
English | A study in quantitative equidistribution on the unit square |
scientific article; zbMATH DE number 7601567 |
Statements
A study in quantitative equidistribution on the unit square (English)
0 references
14 October 2022
0 references
translation flow
0 references
equidistribution
0 references
convex sets
0 references
Kronecker sequences
0 references